# SDR W8PA960179

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGH TINOP AT ROW 19.  RESECURED LOOSE WIRE CONNECTION.  (M)
